To cite HRM in publications, please use:

Happ, M., Harrar S. W. and Bathke, A. C. (2017). High-dimensional Repeated Measures. Journal of Statistical Theory and Practice. 11(3), 468-477. URL: http://www.tandfonline.com/doi/full/10.1080/15598608.2017.1307792.

Corresponding BibTeX entry:

  @Article{,
    title = {High-dimensional Repeated Measures.},
    author = {Martin Happ and Solomon W. Harrar and Arne C. Bathke},
    journal = {Journal of Statistical Theory and Practice},
    year = {2017},
    volume = {11},
    number = {3},
    pages = {468-477},
    url =
      {http://www.tandfonline.com/doi/full/10.1080/15598608.2017.1307792},
  }